On difference sets of sequences of integers. I

Research output: Contribution to journalArticle

82 Citations (Scopus)
Original languageEnglish
Pages (from-to)125-149
Number of pages25
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume31
Issue number1-2
DOIs
Publication statusPublished - Mar 1978

Fingerprint

Difference Set
Integer

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On difference sets of sequences of integers. I. / Sárközy, A.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 31, No. 1-2, 03.1978, p. 125-149.

Research output: Contribution to journalArticle

@article{1d5c7dea480c4a3fb6b0f7c11741fcb9,
title = "On difference sets of sequences of integers. I",
author = "A. S{\'a}rk{\"o}zy",
year = "1978",
month = "3",
doi = "10.1007/BF01896079",
language = "English",
volume = "31",
pages = "125--149",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - On difference sets of sequences of integers. I

AU - Sárközy, A.

PY - 1978/3

Y1 - 1978/3

UR - http://www.scopus.com/inward/record.url?scp=0001333329&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001333329&partnerID=8YFLogxK

U2 - 10.1007/BF01896079

DO - 10.1007/BF01896079

M3 - Article

VL - 31

SP - 125

EP - 149

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -